MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Blurred Vision (2137); Visual Impairment (2138); Posterior Capsule Opacification (4807)
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that following cataract surgery with intraocular lens (iol) implantation procedure, the patient had blurry vision, unexpected refraction, dryness, unable to read and posterior capsule fibrosis.There are two medical device reports associated with this patient.This report is associated with the right eye.Additional information received stating that iol was still inside patient's eye and so far no any medical intervention required.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned.Complaint history and product history records could not be reviewed because the reporter did not provide a lot number or any identification traceable to the manufacturing documentation.Associated product information was not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.Not enough information was provided to conduct further investigation.Information indicated that the lens was still inside the eye.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20199788
Report Number1119421-2024-01788
Device Sequence Number7507163
Product Code POE
UDI-Device Identifier00380652421218
UDI-Public00380652421218
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDFT015
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date12/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale